# SDR CALA2018111202349

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,623 hours, 19,164 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: ECRA20110100
- Condition: None
- Location: Bs 350-365
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(B757-53-3-0488) HEAVY BLUE WATER ON FLOORBEAM STRUCTURE BELOW R 1 ENTRY FLOORBEAM AND ABOVE NLG WW UPPER WEB STA 350 TO STA 365 BL-0 TO RBL 25. REF VTSAA NR 0027692. CLEANED, NEUTRALIZED, PERFORMED DVI AND APPLIED CIC TO FLOOR BEA M STRUCTURE BELOW R1 ENTRY FLOORBOARD AND ABOVE NLG WW UPPER WEB STA 350 TO STA 365 BL0 TO RBL 25 IAW ECRA 2011-01000, REV AA. T HIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON VTSA A NR 0027692. WORK ACCOMPLISHED BY V923289 AND INSPECTED BY V892 744.
